# SDR SWIA201438453

- Difficulty date: June 13, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 27,213 hours, 17,727 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR FWD INBD SUPPORT ARM CHAFED ON FWD FACE OF ARM.  C-CHECK, BLENDED CHAFED IAW EA.
